Couldn't find what you looking for?

TRY OUR SEARCH!

I have had a sinus problem for several weeks and am taking benadryl to help with the post nasal drip. At night I am awakened several times by drainage into my mouth which, when I get up to spit it out, sometimes contain blood. My throat feels very raw, and I live in the desert where it is extremely dry. Can dry air combined with allergies cause this raw throat feeling, which feels better after taking the benadryl.

Thanks, I am very tired from not sleeping threw the night for so long.

Loading...

Hi Bobbisocks! I am sorry to hear about your symptoms. Have you tried a humidifier that gives off a warm mist at night or even during the day if you are home? You could start running it in the evening in your room and by the time you go to bed your room would be full of some moisture. See if that helps. It would eliminate the dryness in the are and also benefit your skin. If you are waking up with a dry throat and raw like feeling you need to add some moisture to your air. Yes, dry air with allergies can definately cause a raw throat feeling. If benadryl is taking are of some of the symptoms, it is probably allergies. Do you have a lot of dust in your home? Bedding cleaned routinely? Eliminate any dust you can and add the humidifier. If things don't get better soon, go see your doctor for some allergy medication. Hope that helps! Keep us posted.
Reply

Loading...